# SDR SWAA2024080503706

- Difficulty date: June 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CORROSION PIT IN FUSELAGE SKIN BY FASTENER HOLE BS 907 S-25L. 8-16<[01] REMOVED CORROSION AT FUSELAGE SKIN BY FASTENER HOLE BS 907 S-25L FOUND TO BE WITHIN LIMITS PER REF SRM 53-00-01-1A-1; REMOVED AND INSTALLED NEW FASTENER; TREATED; PRIMED AND TOPCOAT AREA PER REF SRM 51-40-02-0G-0; AMM 51-21-41-370-803 ;AMM 51-21-72-370-804 AND AMM 51-21-73-370-803;[02] CORRECTINGT STEP 1: REMOVED CORROSION AT FUSELAGE SKIN BY FASTNER HOLE BS 907 S-25L FOUND TO BE WITHIN LIMITS PER REF SRM 53-00-01-1A-1; REMOVED AND INSTALLED NEW FASTENER; TREATED; PRIMED AND TOPCOAT AREA PER REF SRM 51-40-02-0G-0; AMM 51-21-41-370-803 ;AMM 51-21-72-370-804 AND AMM 51-21-73-370-803;[03] VERIFIED STEP 2 AUDIT PER MPM 52-02-02
